# SDR COMA9660184

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RT ENGINE THRUST REVERSER UNLOCKED MESSAGE ON EICAS DURING TAKEOFF.  SECURED THRUST REVERSER CLOSED AND TRANSFERRED DISCREPANCY TO DEFERRED MAINTENANCE LIST.
